# SDR AALA20011418

- Difficulty date: July 15, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT INOPERATIVE SEAT 37H.  REPAIRED LOOSE WIRE TO WALL/SEAT CONNECTOR FOR SEAT 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
